# SDR SWAA2020011440419

- Difficulty date: December 27, 2019
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 57,361 hours, 35,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE EMERGENCY EXIT DOOR EMERGENCY LIGHT INOP.  R&R BATTERY PACK IAW AMM.
